# SDR USAA2014012200005

- Difficulty date: January 16, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LONGITUDINAL FLOOR BEAM CORRODED BETWEEN BS 1180 & 1290 AT RBL 64.  FABRICATED & INSTALLED NEW FLOOR BEAM SECTION IAW SRM 51-10-02, 53-60-13.
